# SDR SWAA2021052470119

- Difficulty date: May 7, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 767 Rbl 8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT# A45-020; AFT CARGO PIT; FLOOR SUPPORT RAIL HAS CORROSION; WL: 156; RBL: 8; STA: 767+6. ; / REMOVED CORROSION FROM FLOOR SUPPORT RAIL AT STA 767+6' RBL 8 MEASURED MATERIAL LOSS USING TOOL #1714 CAL DUE 10/6/21 ORIGINAL MATERIAL THICKNESS .071 LOSS OF .031 WITH .040 REMAINING IS OUT OF LIMITS IAW SRM 53-00-53-1A-2; VERIFIED ITEM 1.; UPDATED CORROSION MEASUREMENTS
